Lancaster EPrints

Higher point derivations on commutative Banach algebras, I

Dales, H.G. and McClure, J. P. (1977) Higher point derivations on commutative Banach algebras, I. Journal of Functional Analysis, 26 (2). pp. 166-189. ISSN 0022-1236

Full text not available from this repository.


A higher point derivation on a commutative algebra is a finite or infinite sequence of linear functionals connected by the condition that they satisfy the Leibnitz identities. We discuss here higher point derivations on commutative Banach algebras. We study the extent to which point derivations are automatically continuous, and, for certain Banach algebras, we consider the maximum possible order of a higher point derivation. In particular, we obtain a complete description of the order and continuity properties of higher point derivations on the Banach algebra of n-times continuously differentiable functions on the unit interval.

Item Type: Journal Article
Journal or Publication Title: Journal of Functional Analysis
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67724
Deposited By: ep_importer_pure
Deposited On: 26 Nov 2013 11:32
Refereed?: Yes
Published?: Published
Last Modified: 11 Apr 2018 01:14
Identification Number:

Actions (login required)

View Item